Solution of a certain integral equation of convolution type on a finite segment
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1974), pp. 60-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_8_a9,
author = {V. G. Lozovik},
title = {Solution of a~certain integral equation of convolution type on a~finite segment},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--64},
year = {1974},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_8_a9/}
}
V. G. Lozovik. Solution of a certain integral equation of convolution type on a finite segment. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1974), pp. 60-64. http://geodesic.mathdoc.fr/item/IVM_1974_8_a9/